# SDR F3LA200700239

- Difficulty date: September 13, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 14,342 hours, 6,889 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Condition: Gouged
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED THE ANTI-ROTATION LUG ON THE LEFT NR 3 SPOILER ACTUATOR ATTACH POINT GOUGED.  FABRICATED AND INSTALLED REINFORCING PLATE FOR LEFT NR 3 SPOILER CENTER HINGE FITTING IAW EA A9-57R-12137, REV A.
